Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i6.80
11 pages

On the Choice of Optimal Coefficients and Optimal Nodes of the Quadrature Formulae for Functional Classes Given by Quasimetrics

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Tatyana F. Stepanchuk
Dnepropetrovsk National University, Ukraine

SINOPSIS

The numerical method of searching the optimal nodes and the optimal coefficients of quadrature formulae is proposed for solving the construction problem of optimal quadrature formulae for different functional classes given by quasimetrics. The method is based on the following idea. The construction problem of the optimal quadratures is reduced to optimal partitioning a set into subsets to find the coordinates of these subsets centers, these coordinates coinciding with coordinates of optimal nodes of quadrature formulae. The optimal coefficient values are calculated as a Lebesgue-measures of subsets that the original set is partitioned into.


Articles with similar content:

Autonomous Control in a Game Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir V. Volkovich
Application of Approximation Methods of Iterated Stratonovich and Ito Stochastic Integrals to Numerical Simulation of Controlled Stochastic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Dmitriy F. Kuznetsov
COMPARISON OF FLIGHT PATH OPTIMIZATION PROBLEM SOLUTIONS BY DIRECT AND INDIRECT METHODS FOR A GUIDED AIRCRAFT MISSILE WITH A ROCKET ENGINE
TsAGI Science Journal, Vol.48, 2017, issue 6
Sergey Alekseyevich Lyovin
Filtration in Multirate Discrete Dynamic Systems with a Priori Uncertain Probability Properties of Perturbations
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Alexander S. Kopychko, Vladimir N. Podladchikov
Methods of Optimal Set Partitioning for Some Start Control Problems with Quadratic Functional
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Larisa S. Koriashkina